# SDR AWXA200601163

- Difficulty date: June 29, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON SEAT TRACK Y - 1292 FS 39 - 2 INS SEAT TRACK Y - 1292 BETWEEN FS 36 TO FS 41 REPLACED IAW SRM A319 51-72-11 PAX 1, 2, SEAT TRACK EVALUATED AND IS OUT LIMIT IAW SRM A319 53 - 31 - 15 PAX 102 FIG 101.
